# SDR SWAA2022071828038

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 34,860 hours, 15,636 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER HORIZONTAL STABILIZER TO BODY SLIDER IS CRACKED. / [01] REMOVED AND REPLACED BODY SLIDER PER AMM 51-31-31;[02] AMM 53-31-31
